# SDR UALA2012111406559

- Difficulty date: November 14, 2012
- Submitted: November 21, 2012
- Operation: Air carrier
- Aircraft: N117UA
- Make and model: Boeing 747422
- Aircraft serial: 28810
- Aircraft time: 56,520 hours, 6,775 cycles
- Engine: Pwa PW4056
- System (JASC): 5280 · Landing Gear Doors
- Part: Bolt
- Condition: Loose
- Location: Mlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MLG CENTER LINE GEAR DOOR HINGE BOLTS ARE LOOSE, VISIBLE GAPS UNDER LEFT DOOR BOLT HEADS.  VIEWED BETWEEN DOORS LOOKING UP.  TIGHTEN BOLTS.
